# SDR UPS97822029

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SEAT TRACK HAS HEAVY CORROSION STA 785 TO 1030 LBL 24.  REMOVED AND REPLACED DAMAGED SECTION IAW SRM 53-2-3 AND 53-7-3.
